# SDR CALA2016042895317

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 58,761 hours, 23,944 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE FRAME 47, BUTT JOINT HOLE 35 AT STRINGER 7, HAS REJECT ABLE NDT INDICATIONS.  REAMED HOLE IAW SRM 51-43- 00.  NDT IAW NTM51-10-01, NO INDICATIONS.  FINAL REAM & COLD WORK IAW SRM 51-43-00 & EA 5330-04861 OP 1.
